# SDR 98FDEA00261

- Difficulty date: April 9, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N667FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 771
- System (JASC): 7600 · Engine Controls
- Part: Computer
- Condition: Failed
- Location: Nr1 Thrust Contl
- Stage of operation: CL
- Nature of condition: R
- Precautionary procedure: O

## Discrepancy

NR 2 THROTTLE CONTINUES TO ROLL BACK ON ROTATION APPZ 1 THROTTLE WIDTH OK REST OF FLIGHT.  TROUBLESHOT PER TSM 73-00-30 PG 105 FIG 103 NO THROTTLE VALID FAULT CODE CHECKED THROTTLE CONTROL EFFORT IAW M/M 76-11-00, DISPLACEMENT EFFORT NORMAL.  REMOVED AND REPLACED NR 1 THRUST CONTROL COMPUTER PER M/M 22-36-34-4 AFS AND LAND TEST GOOD.
